# SDR AUS20030830

- Difficulty date: August 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 2760 · Drag Control System
- Part: Seal
- Part number: NAS16126
- Condition: Failed
- Location: Drag Control Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT GROUND SPOILER FLOW VALVE RETURN LINE CONNECTOR O-RING SEAL  LEAKING. GRADUAL LOSS OF APPROXIMATELY TEN LITRES OF HYDRAULIC  FLUID.
